Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have had a lot of diarrhea. Now stools are yellow. Should be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have had alot of direah. now, my stools are yellow.
Posted Fri, 27 Apr 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 55 minutes later

Thanks for posting your query.

I will try to help you with some suggestions.

Presence of yellow stools indicates presence of fat in stool. This can be due to undigested food in your system. This is the most common cause. At times any problem related to liver, pancreas and gall bladder can lead to yellow stool.

Please do following:

>Take plenty of fluids orally. You should take oral re-hydration liquids readily available, soups, fruit juices, coffee, etc. This will prevent dehydration.
>Take light diet. Curd will help
>Take proper rest.

Please visit ER or your doctor in case of following:
>Continuous diarrhea
>You are not able to take sufficient fluids orally
>feeling of tiredness, weakness
>Decrease frequency and quantity of urine
>Fever, abdominal pain

In the above mentioned cases you need proper medical attention and treatment.

Please do not ignore any of above.

I hope this answers your query, I will be glad to reply any follow up query that you have.

In case you do not have any further query, please accept the answer.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor